About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 548017, 11 pages
http://dx.doi.org/10.1155/2013/548017
Research Article

Approximate Solution of Inverse Problem for Elliptic Equation with Overdetermination

1Department of Mathematical Engineering, Gumushane University, 29100 Gumushane, Turkey
2TAU, Gerogly Street 143, 74400 Ashgabat, Turkmenistan

Received 5 July 2013; Revised 14 August 2013; Accepted 20 August 2013

Academic Editor: Abdullah Said Erdogan

Copyright © 2013 Charyyar Ashyralyyev and Mutlu Dedeturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A finite difference method for the approximate solution of the inverse problem for the multidimensional elliptic equation with overdetermination is applied. Stability and coercive stability estimates of the first and second orders of accuracy difference schemes for this problem are established. The algorithm for approximate solution is tested in a two-dimensional inverse problem.